Counting endpoint sequences for interval orders and interval graphs

Alexander Belfer, Martin C. Golumbic

Research output: Contribution to journalArticlepeer-review


In this paper we design and analyze efficient algorithms for counting the number of endpoint sequences representing a given interval graph or interval order. The results are based on the construction of a suitable tree data structure to represent multiple solutions. We describe the relation of our methods to PQ-trees and MPQ-trees. Finally, we discuss the connection of these structures with temporary reasoning.

Original languageEnglish
Pages (from-to)23-39
Number of pages17
JournalDiscrete Mathematics
Issue number1-3
StatePublished - 28 Apr 1993
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Counting endpoint sequences for interval orders and interval graphs'. Together they form a unique fingerprint.

Cite this